The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2003, volume: 260, number: 1-3

  1. Kiyoshi Ando, Yoshimi Egawa
    Maximum number of edges in a critically k-connected graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:1-25 [Journal]
  2. Abraham Berman, Xiao-Dong Zhang
    Bipartite density of cubic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:27-35 [Journal]
  3. Ernest J. Cockayne, Michael A. Henning, Christina M. Mynhardt
    Vertices contained in all or in no minimum total dominating set of a tree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:37-44 [Journal]
  4. Muktar E. Elzobi, Zbigniew Lonc
    Partitioning Boolean lattices into antichains. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:45-55 [Journal]
  5. Miranca Fischermann, Dieter Rautenbach, Lutz Volkmann
    Remarks on the bondage number of planar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:57-67 [Journal]
  6. Yuqiang Guan, Kenneth L. Williams
    Profile minimization on triangulated triangles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:69-76 [Journal]
  7. Teresa W. Haynes, Michael A. Henning, Peter J. Slater
    Strong equality of domination parameters in trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:77-87 [Journal]
  8. Sergey Kitaev
    Multi-avoidance of generalised patterns. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:89-100 [Journal]
  9. Yuan Luo, Wende Chen, Fangwei Fu
    A new kind of geometric structures determining the chain good weight hierarchies. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:101-117 [Journal]
  10. Marcelo Muniz Silva Alves, Sueli I. Rodrigues Costa
    Labelings of Lee and Hamming spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:119-136 [Journal]
  11. G. Sethuraman, P. Selvaraju
    Decompositions of complete graphs and complete bipartite graphs into isomorphic supersubdivision graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:137-149 [Journal]
  12. Shiying Wang, Jianxiu Hao
    The extreme set condition of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:151-161 [Journal]
  13. Jianqiang Wu, Jingzhong Mao, Deying Li
    New types of integral sum graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:163-176 [Journal]
  14. Daniel Berend, Nimrod Kriger
    On some questions of Razpet regarding binomial coefficients. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:177-182 [Journal]
  15. Tom Bohman, Ryan Martin
    A note on G-intersecting families. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:183-188 [Journal]
  16. Dietmar Cieslik
    The Steiner ratio of several discrete metric spaces. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:189-196 [Journal]
  17. Miranca Fischermann, Dieter Rautenbach, Lutz Volkmann
    Maximum graphs with a unique minimum dominating set. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:197-203 [Journal]
  18. Peter Frankl, Norihide Tokushige
    The game of n-times nim. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:205-209 [Journal]
  19. Judith Keijsper
    A Vizing-type theorem for matching forests. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:211-216 [Journal]
  20. Jianxiang Li
    On neighborhood condition for graphs to have [a, b]-factors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:217-221 [Journal]
  21. Qiaoliang Li
    On weights in duadic abelian codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:223-230 [Journal]
  22. Terry A. McKee
    Chordal bipartite, strongly chordal, and strongly chordal bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:231-238 [Journal]
  23. Jixiang Meng
    Optimally super-edge-connected transitive graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:239-248 [Journal]
  24. Pavel Podbrdský
    A bijective proof of an identity for noncrossing graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:249-253 [Journal]
  25. Yasuo Teranishi
    The Hoffman number of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:255-265 [Journal]
  26. Wenwen Tong, Huiling Li
    Solvable block transitive automorphism groups of 2-(v, 5, 1) designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:267-273 [Journal]
  27. Svetlana Topalova
    Classification of Hadamard matrices of order 44 with automorphisms of order 7. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:275-283 [Journal]
  28. Miaolin Ye
    Size of k-uniform hypergraph with diameter d. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:285-293 [Journal]
  29. Jian-Hua Yin, Jiong-Sheng Li
    An extremal problem on potentially Kr, s-graphic sequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:295-305 [Journal]
  30. S. Zhang, Lie Zhu
    An improved product construction for large sets of Kirkman triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:307-313 [Journal]
  31. Andrey A. Dobrynin, Leonid S. Melnikov, Artem V. Pyatkin
    On 4-chromatic edge-critical regular graphs of high connectivity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:315-319 [Journal]
  32. Rögnvaldur G. Möller
    Erratum to "Descendants in highly arc transitive digraphs" [Discrete Mathematics 247 (2002) 147-157]. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:321-0 [Journal]
  33. Dale Peterson, Douglas R. Woodall
    Erratum to "Edge-choosability in line-perfect multigraphs" [Discrete Mathematics 202 (1999) 191]. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:260, n:1-3, pp:323-326 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002